# SDR I5EA2021081000007

- Difficulty date: July 27, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N804TJ
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 71,139 hours, 47,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXITS LIGHTS ON RIGHT SIDE INOP.  PERFORMED CHARGE THE EMERGENCY LIGHT BATTERY POWER SUPPLY IAW AMM 33-51-51, OPS CHECK GOOD. IAW AMM 33-51-02
